Diffeomorphisms with Invariant Line Bundles.

J.F. Plante

Inventiones mathematicae (1971)

  • Volume: 13, page 325-334
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Plante, J.F.. "Diffeomorphisms with Invariant Line Bundles.." Inventiones mathematicae 13 (1971): 325-334. <http://eudml.org/doc/142100>.

author = {Plante, J.F.},
journal = {Inventiones mathematicae},
pages = {325-334},
title = {Diffeomorphisms with Invariant Line Bundles.},
url = {http://eudml.org/doc/142100},
volume = {13},
year = {1971},

AU - Plante, J.F.
TI - Diffeomorphisms with Invariant Line Bundles.
JO - Inventiones mathematicae
PY - 1971
VL - 13
SP - 325
EP - 334
UR - http://eudml.org/doc/142100
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.